# SDR ASAA2021062135164

- Difficulty date: June 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,820 hours, 11,755 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3215KGB01
- Part serial: EM177401
- Condition: Faulted
- Location: Nr 2 N1 Speed
- Part time: 41,988 hours, 12,357 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD #78273000 ACCOMPLISHMENT, FOUND FAULT CODE 77-11172 ON # 2 ENGINE, THE N1 SIGNAL IS OUT OF RANGE, THIS IS A LONG TIME FAULT. GROUNDED - YES. VERIFIED DEFECT, FAULT LOGGED ON EVERY LEG. REMOVED AND REPLACED #2 ENG N1 SPEED SENSOR REF B737-800 AMM 77-11-01, OPS AND LEAK CHECK GOOD.
